# SDR SWIA201904035719

- Difficulty date: February 18, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 36,327 hours, 31,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS DOOR INTERCOSTAL CORRODED BY VENT DOOR.  (C-CHECK) RO: 04/01/2019 REMOVED AND REPLACED INTERCOSTAL IAW SRM. PRESSURE CHECKED GOOD.
